\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Boundedness and stabilization in a two-species chemotaxis system with two chemicals

  • * Corresponding author: Liangchen Wang

    * Corresponding author: Liangchen Wang 
Abstract Full Text(HTML) Related Papers Cited by
  • This paper deals with the two-species chemotaxis system with two chemicals

    $ \begin{eqnarray*} \left\{ \begin{array}{llll} u_t = d_1\Delta u-\nabla\cdot(u\chi_1(v)\nabla v)+\mu_1 u(1-u-a_1w),\quad &x\in \Omega,\quad t>0,\\ v_t = d_2\Delta v-\alpha v+f_1(w),\quad &x\in\Omega,\quad t>0,\\ w_t = d_3\Delta w-\nabla\cdot(w\chi_2(z)\nabla z)+\mu_2 w(1-w-a_2u),\quad &x\in \Omega,\quad t>0,\\ z_t = d_4\Delta z-\beta z+f_2(u),\quad &x\in\Omega,\quad t>0, \end{array} \right. \end{eqnarray*} $

    under homogeneous Neumann boundary conditions in a bounded domain $ \Omega\subset \mathbb{R}^n $ ($ n\geq1 $), where the parameters $ d_1,d_2,d_3,d_4>0 $, $ \mu_1,\mu_2>0 $, $ a_1,a_2>0 $ and $ \alpha, \beta>0 $. The chemotactic function $ \chi_i $ ($ i = 1,2 $) and the signal production function $ f_i $ ($ i = 1,2 $) are smooth. If $ n = 2 $, it is shown that this system possesses a unique global bounded classical solution provided that $ |\chi'_i| $ ($ i = 1,2 $) are bounded. If $ n\leq3 $, this system possesses a unique global bounded classical solution provided that $ \mu_i $ ($ i = 1,2 $) are sufficiently large. Specifically, we first obtain an explicit formula $ \mu_{i0}>0 $ such that this system has no blow-up whenever $ \mu_i>\mu_{i0} $.

    Moreover, by constructing suitable energy functions, it is shown that:

    $ \bullet $ If $ a_1,a_2\in(0,1) $ and $ \mu_1 $ and $ \mu_2 $ are sufficiently large, then any global bounded solution exponentially converges to $\bigg(\frac{1-a_1}{1-a_1a_2},f_1(\frac{1-a_2}{1-a_1a_2})/\alpha,\frac{1-a_2}{1-a_1a_2},$$ f_2(\frac{1-a_1}{1-a_1a_2})/\beta\bigg)$ as $ t\rightarrow\infty $;

    $ \bullet $ If $ a_1>1>a_2>0 $ and $ \mu_2 $ is sufficiently large, then any global bounded solution exponentially converges to $ (0,f_1(1)/\alpha,1,0) $ as $ t\rightarrow\infty $;

    $ \bullet $ If $ a_1 = 1>a_2>0 $ and $ \mu_2 $ is sufficiently large, then any global bounded solution algebraically converges to $ (0,f_1(1)/\alpha,1,0) $ as $ t\rightarrow\infty $.

    Mathematics Subject Classification: Primary: 35K35, 35A01, 35B44; Secondary: 35B35, 92C17.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] X. Bai and M. Winkler, Equilibration in a fully parabolic two-species chemotaxis system with competitive kinetics, Indiana Univ. Math. J., 65 (2016), 553-583.  doi: 10.1512/iumj.2016.65.5776.
    [2] N. BellomoA. BellouquidY. Tao and M. Winkler, Toward a mathematical theory of Keller-Segel models of pattern formation in biological tissues, Math. Models Methods Appl. Sci., 25 (2015), 1663-1763.  doi: 10.1142/S021820251550044X.
    [3] T. BlackJ. Lankeit and M. Mizukami, On the weakly competitive case in a two-species chemotaxis model, IMA J. Appl. Math., 81 (2016), 860-876.  doi: 10.1093/imamat/hxw036.
    [4] T. Black, Global existence and asymptotic stability in a competitive two-species chemotaxis system with two signals, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 1253-1272.  doi: 10.3934/dcdsb.2017061.
    [5] M. A. J. Chaplain and J. I. Tello, On the stability of homogeneous steady states of a chemotaxis system with logistic growth term, Appl. Math. Lett., 57 (2016), 1-6.  doi: 10.1016/j.aml.2015.12.001.
    [6] M. EisenbachChemotaxis, (Imperial College Press, London, 2004. 
    [7] T. Hillen and K. Painter, A users guide to PDE models for chemotaxis, J. Math. Biol., 58 (2009), 183-217.  doi: 10.1007/s00285-008-0201-3.
    [8] D. Horstmann, From 1970 until present: The Keller-Segel model in chemotaxis and its consequences, I, Jahresber. Deutsch. Math.-Verein., 105 (2003), 103-165. 
    [9] D. Horstmann, Generalizing the Keller-Segel model: Lyapunov functionals, steady state analysis, and blow-up results for multi-species chemotaxis models in the presence of attraction and repulsion between competitive interacting species, J. Nonlinear Sci., 21 (2011), 231-270.  doi: 10.1007/s00332-010-9082-x.
    [10] E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theoret. Biol., 26 (1970), 399-415.  doi: 10.1016/0022-5193(70)90092-5.
    [11] J. Lankeit, Eventual smoothness and asymptotics in a three-dimensional chemotaxis system with logistic source, J. Differential Equations, 258 (2015), 1158-1191.  doi: 10.1016/j.jde.2014.10.016.
    [12] D. Li, C. Mu, K. Lin and L.Wang, Convergence rate estimates of a two-species chemotaxis system with two indirect signal production and logistic source in three dimensions, Z. Angew. Math. Phys., 68 (2017), Art. 56, 25 pp. doi: 10.1007/s00033-017-0800-1.
    [13] K. Lin and C. Mu, Global dynamics in a fully parabolic chemotaxis system with logistic source, Discrete Contin. Dyn. Syst., 36 (2016), 5025-5046.  doi: 10.3934/dcds.2016018.
    [14] K. Lin and C. Mu, Convergence of global and bounded solutions of a two-species chemotaxis model with a logistic source, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 2233-2260.  doi: 10.3934/dcdsb.2017094.
    [15] K. LinC. Mu and L. Wang, Boundedness in a two-species chemotaxis system, Math. Methods Appl. Sci., 38 (2015), 5085-5096.  doi: 10.1002/mma.3429.
    [16] N. Mizoguchi and P. Souplet, Nondegeneracy of blow-up points for the parabolic Keller-Segel system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 851-875.  doi: 10.1016/j.anihpc.2013.07.007.
    [17] M. Mizukami, Boundedness and stabilization in a two-species chemotaxis-competition system of parabolic-parabolic-elliptic type, Math. Methods Appl. Sci., 41 (2018), 234-249.  doi: 10.1002/mma.4607.
    [18] M. Mizukami and T. Yokota, Global existence and asymptotic stability of solutions to a two-species chemotaxis system with any chemical diffusion, J. Differential Equations, 261 (2016), 2650-2669.  doi: 10.1016/j.jde.2016.05.008.
    [19] M. Mizukami, Boundedness and asymptotic stability in a two-species chemotaxis-competition model with signal-dependent sensitivity, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 2301-2319.  doi: 10.3934/dcdsb.2017097.
    [20] M. Mizukami, Improvement of conditions for asymptotic stability in a two-species chemotaxis-competition model with signal-dependent sensitivity, Discrete Contin. Dyn. Syst. Ser. S, 13 (2020), 269-278. 
    [21] E. Nakaguchi and K. Osaki, Global solutions and exponential attractors of a parabolic-parabolic system for chemotaxis with subquadratic degradation, Discrete Contin. Dyn. Syst. Ser. B, 18 (2014), 2627-2646.  doi: 10.3934/dcdsb.2013.18.2627.
    [22] E. Nakaguchi and K. Osaki, $L^p$-estimates of solutions to $n$-dimensional parabolic-parabolic system for chemotaxis with subquadratic degradation, Funkcial. Ekvac., 59 (2016), 51-66.  doi: 10.1619/fesi.59.51.
    [23] E. Nakaguchi and K. Osaki, Global existence of solutions to a parabolic-parabolic system for chemotaxis with weak degradation, Nonlinear Anal., 74 (2011), 286-297.  doi: 10.1016/j.na.2010.08.044.
    [24] M. Negreanu and J. I. Tello, On a two species chemotaxis model with slow chemical diffusion, SIAM J. Math. Anal., 46 (2014), 3761-3781.  doi: 10.1137/140971853.
    [25] M. Negreanu and J. I. Tello, Asymptotic stability of a two species chemotaxis system with non-diffusive chemoattractant, J. Differential Equations, 258 (2015), 1592-1617.  doi: 10.1016/j.jde.2014.11.009.
    [26] K. J. Painter, Continuous models for cell migration in tissues and applications to cell sorting via differential chemotaxis, Bull. Math. Biol., 71 (2009), 1117-1147.  doi: 10.1007/s11538-009-9396-8.
    [27] M. M. Porzio and V. Vespri, Hölder estimates for local solutions of some doubly nonlinear degenerate parabolic equations, J. Differential Equations, 103 (1993), 146-178.  doi: 10.1006/jdeq.1993.1045.
    [28] H. Qiu and S. Guo, Global existence and stability in a two-species chemotaxis system, Discrete Contin. Dyn. Syst. Ser. B, 24 (2018), 1569-1587. 
    [29] C. StinnerC. Surulescu and M. Winkler, Global weak solutions in a PDE-ODE system modeling multiscale cancer cell invasion, SIAM J. Math. Anal., 46 (2014), 1969-2007.  doi: 10.1137/13094058X.
    [30] C. StinnerJ. I. Tello and M. Winkler, Competitive exclusion in a two-species chemotaxis model, J. Math. Biol., 68 (2014), 1607-1626.  doi: 10.1007/s00285-013-0681-7.
    [31] Y. Tao and Z. A. Wang, Competing effects of attraction vs. repulsion in chemotaxis, Math. Models Methods Appl. Sci., 23 (2013), 1-36.  doi: 10.1142/S0218202512500443.
    [32] Y. Tao and M. Winkler, Energy-type estimates and global solvability in a two-dimensional chemotaxis-haptotaxis model with remodeling of non-diffusible attractant, J. Differential Equations, 257 (2014), 784-815.  doi: 10.1016/j.jde.2014.04.014.
    [33] Y. Tao and M. Winkler, Boundedness vs. blow-up in a two-species chemotaxis system with two chemicals, Discrete Contin. Dyn. Syst.-Ser. B, 20 (2015), 3165-3183.  doi: 10.3934/dcdsb.2015.20.3165.
    [34] Y. Tao and M. Winkler, Boundedness and decay enforced by quadratic degradation in a three-dimensional chemotaxis-fluid system, Z. Angew. Math. Phys., 66 (2015), 2555-2573.  doi: 10.1007/s00033-015-0541-y.
    [35] J. I. Tello and M. Winkler, Stabilization in a two-species chemotaxis system with a logistic source, Nonlinearity, 25 (2012), 1413-1425.  doi: 10.1088/0951-7715/25/5/1413.
    [36] X. TuC. MuP. Zheng and K. Lin, Global dynamics in a two-species chemotaxis-competition system with two signals, Discrete Contin. Dyn. Syst., 38 (2018), 3617-3636.  doi: 10.3934/dcds.2018156.
    [37] L. WangC. MuX. Hu and P. Zheng, Boundedness and asymptotic stability of solutions to a two-species chemotaxis system with consumption of chemoattractant, J. Differential Equations, 264 (2018), 3369-3401.  doi: 10.1016/j.jde.2017.11.019.
    [38] M. Winkler, Absence of collapse in a parabolic chemotaxis system with signal-dependent sensitivity, Math. Nachr., 283 (2010), 1664-1673.  doi: 10.1002/mana.200810838.
    [39] M. Winkler, Boundedness in the higher-dimensional parabolic-parabolic chemotaxis system with logistic source, Comm. Partial Differential Equations, 35 (2010), 1516-1537.  doi: 10.1080/03605300903473426.
    [40] M. Winkler, Global asymptotic stability of constant equilibria in a fully parabolic chemotaxis system with strong logistic dampening, J. Differential Equations, 257 (2014), 1056-1077.  doi: 10.1016/j.jde.2014.04.023.
    [41] G. Wolansky, Multi-components chemotactic system in the absence of conflicts, European J. Appl. Math., 13 (2002), 641-661.  doi: 10.1017/S0956792501004843.
    [42] T. Xiang, Boundedness and global existence in the higher-dimensional parabolic-parabolic chemotaxis system with/without growth source, J. Differential Equations, 258 (2015), 4275-4323.  doi: 10.1016/j.jde.2015.01.032.
    [43] L. Xie and Y. Wang, Boundedness in a two-species chemotaxis parabolic system with two chemicals, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 2717-2729.  doi: 10.3934/dcdsb.2017132.
    [44] H. YuW. Wang and S. Zheng, Criteria on global boundedness versus finite time blow-up to a two-species chemotaxis system with two chemicals, Nonlinearity, 31 (2018), 502-514.  doi: 10.1088/1361-6544/aa96c9.
    [45] P. Zheng and C. Mu, Global boundedness in a two-competing-species chemotaxis system with two chemicals, Acta Appl. Math., 148 (2017), 157-177.  doi: 10.1007/s10440-016-0083-0.
    [46] Q. Zhang, X. Liu and X. Yang, Global existence and asymptotic behavior of solutions to a two-species chemotaxis system with two chemicals, J. Math. Phys., 58 (2017), 111504, 9pp. doi: 10.1063/1.5011725.
    [47] Q. Zhang, Competitive exclusion for a two-species chemotaxis system with two chemicals, Appl. Math. Lett., 83 (2018), 27-32.  doi: 10.1016/j.aml.2018.03.012.
    [48] Q. Zhang and Y. Li, Global solutions in a high-dimensional two-species chemotaxis model with Lotka-Volterra competitive kinetics, J. Math. Anal. Appl., 467 (2018), 751-767.  doi: 10.1016/j.jmaa.2018.07.037.
    [49] P. ZhengC. Mu and Y. Mi, Global stability in a two-competing-species chemotaxis system with two chemicals, Diff. Integ. Equa., 31 (2018), 547-558. 
  • 加载中
SHARE

Article Metrics

HTML views(513) PDF downloads(501) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return